Gradient otopies of gradient local maps

Volume 214 / 2011

Piotr Bartłomiejczyk, Piotr Nowak-Przygodzki Fundamenta Mathematicae 214 (2011), 89-100 MSC: Primary 55Q05; Secondary 55M25. DOI: 10.4064/fm214-1-6

Abstract

We introduce various classes of local maps: gradient, gradient-like, proper etc. We prove Parusiński's theorem for otopy classes of gradient local maps.

Authors

  • Piotr BartłomiejczykInstitute of Mathematics
    University of Gdańsk
    Wita Stwosza 57
    80-952 Gdańsk, Poland
    e-mail
  • Piotr Nowak-PrzygodzkiFaculty of Applied Physics and Mathematics
    Gdańsk University of Technology
    Gabriela Narutowicza 11/12
    80-233 Gdańsk, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image